# SDR FDEA201108023061

- Difficulty date: August 2, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757*
- Aircraft serial: 24748
- Aircraft time: 61,190 hours, 22,048 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 1162RP
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-DISPATCH CHECK FOUND L-1 DOOR ESCAPE SLIDE PRESSURE TO BE APPROX 3 NEEDLE WIDTHS BELOW GREEN BAND.    REMOVED AND REPLACED L1 ESCAPE SLIDE REF 25-66-01-4.  AIRCRAFT OK FOR SERVICE.
